# SDR YENA2007023

- Difficulty date: April 5, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N548JB
- Make and model: Airbus A320-232
- Aircraft serial: 1868
- Aircraft time: 18,980 hours, 6,642 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: LSEBUTK1400101
- Part serial: 01768
- Condition: Odor
- Location: Cabin
- Part time: 860 hours, 318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APRROX BETWEEN 1205Z AND 1757Z, INFLIGHT CREW REPORTS BURNING RUBBER SMELL NEAR ROW 22, ODOR IS FAINT AND COMES AND GOES, LIVE TV HAS BEEN INTERMITTENT AND FINALLY QUIT WORKING, XM AND MOVIES WORKED OK. LIVE TV WAS TURNED OFF AND MASTER SWITCH TURNED OFF. ODOR DID NOT RETURN. PERFORMED INSPECTION ON ELECTRICAL BURNING ODOR IN CABIN IAW TSM 24-00-00-810-823, NO DEFECT NOTED. PERFORMED INSPECTION IN ACCORDANCE WITH TSM 23-39-00-810-801 TASK CARD. NO ABNORMALITIES NOTED, LIVE TV AND XM OPERATED FOR 3 HOURS, NO FURTHER DEFECTS NOTED. REPLACED XEB AT 22E AS A PRECAUTIONARY REQUIREMENT.
